2017
Том 69
№ 9

All Issues

Volume 41, № 9, 1989

Anniversaries (Russian)

Eightieth birthday of Academician N. N. Bogolyubov

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1155

Brief Communications (Russian)

N. N. Bogolyubov's research in mathematics and theoretical physics

Mitropolskiy Yu. A., Parasyuk O. S., Petrina D. Ya., Samoilenko A. M., VIadimirov V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1156–1164

Article (Ukrainian)

Rate of harmonic approximation on compacta in R3

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1165–1169

Article (Ukrainian)

One-parameter subgroups of the generalized Poincare group p(2, n) and their invariants

Barannik L. F., Lagno V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1169–1172

Article (Ukrainian)

Averaging of systems containing strongly oscillating functions of phase variables

Belikov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1173–1178

Article (Ukrainian)

Generalized nilpotency of the multiplicative group of a group ring

Bovdi A. A., Khripta I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1179–1183

Article (Ukrainian)

Limit theorems on the convergence of infinite products for parametric stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1184–1192

Article (Ukrainian)

Existence of a smooth solution in a filtration problem

Degtyarev S. P., Gusakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1192–1198

Article (Ukrainian)

Two-sided estimates of solutions of operator equations

Dement'ev S. N., Yanovskii L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1198–1204

Article (Ukrainian)

Spectral decomposition of functions of matrices associated with finite solvable groups

Zhdanova Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1204–1207

Article (Ukrainian)

Expansion of the characteristic functional of a linear stochastic system into power series

Zadorozhny V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1207–1214

Article (Ukrainian)

Instability of a vertical rotation of a heavy body

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1214–1221

Article (Ukrainian)

Solution of overdetermined and underdetermined elliptic problems with nonsmooth data

Krein S. G., L'vin S. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1222–1225

Article (Ukrainian)

Control of a Markov process in a problem with constraints

Kudryavtsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1226–1230

Article (Ukrainian)

Factoriality of the projective limit of factorial rings

Marenich E. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1231–1234

Article (Ukrainian)

Additivity of complexity and Haken's method in the topology of three-dimensional manifolds

Matveev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1234–1239

Article (Ukrainian)

Analog of a ternary ring for generalized polygons

Medvedev V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1239–1244

Article (Ukrainian)

Idempotent measures on compact semi-hypergroups

Onipchuk S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1244–1247

Article (Ukrainian)

Semilinear elliptic equations in Rn with nonstabilizing coefficients

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1247–1251

Article (Ukrainian)

Increase and decrease of subharmonic functions in a cone

Rashkovskii A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1252–1258

Article (Ukrainian)

Irregular semi-Markov processes

Ruzhevich N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1258–1262

Article (Ukrainian)

Deviation of level lines and their orthogonal trajectories under univalent convex maps of the unit disc

Butenko A. A., Sizhuk P. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1263–1267

Article (Ukrainian)

Stability estimates of linear stochastic systems

Khusainov D. Ya., Kozhametov A. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1267–1273

Article (Ukrainian)

Theory of Newton majorants and diagrams of the functions, given by a table, and its application

Tsegelik G. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1273–1276

Article (Ukrainian)

Moment functions of processes in some mechanical systems

Alekseev V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1277–1279

Article (Ukrainian)

Neumann problem for the operator of elasticity theory

Bulavenko E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1279–1281

Article (Ukrainian)

Convergence of moments in a random central limit theorem

Kubatski K. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1282–1286

Article (Ukrainian)

Boundary-value problems for a fourth-order system of differential equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1286–1287

Article (Ukrainian)

Exponential characteristic of a linear differential equation of first order in a Banach space

Orlik L. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1288–1289

Article (Ukrainian)

Mean arrival times of sets for Markov chains

Filonov Yu. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1290–1292